# SDR QXEA2019090900346

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 42,918 hours, 45,226 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Ecu
- Part number: 699018003
- Part serial: 1580
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 109,939 hours, 110,763 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 13,500 THE POWERPLANT MESSAGE ILLUMINATED ON THE ED. REMOVED FROM SERVICE. REMOVED AND REPLACED #2 PEC ( DUE TO FAULT CODE 161B) REF AMM TASK 61-20-36-000/400-801 AND MCN 671290-001, OPS TEST GOOD. A/C OK FOR SERVICE. FAULT CODE DID NOT RETURN. AIRCRAFT RETURNED TO SERVICE.
